RUS  ENG
Full version
JOURNALS // Problemy Peredachi Informatsii // Archive

Probl. Peredachi Inf., 2010 Volume 46, Issue 1, Pages 42–67 (Mi ppi2009)

This article is cited in 8 papers

Large Systems

Stability of properties of Kolmogorov complexity under relativization

An. A. Muchnik, A. E. Romashchenkoa

a A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: Assume that a tuple of binary strings $\bar a=\langle a_1,\dots,a_n\rangle$ has negligible mutual information with another string $b$. Does this mean that properties of the Kolmogorov complexity of $\bar a$ do not change significantly if we relativize them to $b$? This question becomes very nontrivial when we try to formalize it. In this paper we investigate this problem for a special class of properties (for properties that can be expressed by an $\exists$-formula). In particular, we show that a random (conditional on $\bar a$) oracle b does not help to extract common information from the strings $a_i$.

UDC: 621.391.1+519.2

Received: 08.06.2009
Revised: 15.01.2010


 English version:
Problems of Information Transmission, 2010, 46:1, 38–61

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025